# SDR VNAA202308040024

- Difficulty date: July 2, 2023
- Submitted: August 4, 2023
- Operation: Air carrier
- Aircraft: N571NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15360
- Aircraft time: 18,877 hours, 17,034 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: SH670333892
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BRACKETS, MACHINED (4EAS) OF INTERNAL STRUCTURE AT FWD CARGO COMPARTMENT.  BRACKETS, MACHINED (4EAS) OF INTERNAL STRUCTURE AT FWD CARGO COMPARTMENT WERE EVALUATED OUT OF LIMITS PER CRJ900 SRM 53-32-58-101-001-A01 AND WERE REPLACED PER CRJ900 SRM 51-42-06-001-001-A01 CRJ900 SRM 51-42-21-001-001-A01 AND CRJ900 SRM 51-42-22-001-001-A01
